# SDR CALA2025090308417

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 128,625 hours, 19,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE RAFT PRESS GUAGE HAS CONDENSATION IS HARD TO READ.  COMPLETED A GAS CYLINDER GAUGE CHECK IAW AMM 25-66 OPS CHECK GOOD OKAY TO CONTINUE
